Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 762908, 13 pages
Research Article

Relativistic Double Barrier Problem with Three Transmission Resonance Regions

1Saudi Center for Theoretical Physics, Dhahran, Saudi Arabia
2Physics Department, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia
3Physics Department, College of Science, King Faisal University, Al-Ahsaa 31982, Saudi Arabia
4Theoretical Physics Group, Faculty of Sciences, Chouaib Doukkali University, El Jadida 24000, Morocco

Received 20 March 2012; Accepted 30 May 2012

Academic Editor: Sanith Wijesinghe

Copyright © 2012 A. D. Alhaidari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. D. Alhaidari, H. Bahlouli, and A. Jellal, “Relativistic Double Barrier Problem with Three Transmission Resonance Regions,” Advances in Mathematical Physics, vol. 2012, Article ID 762908, 13 pages, 2012. doi:10.1155/2012/762908